# SDR YENA2025100100987

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 02461
- Aircraft time: 76,712 hours, 27,472 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#451, BOS-MCO.  LEVELING OFF AT FL 300 INFLT CALLED AND SAID THEY HAD SMELLED A SMOKEY ODOR. THEY SHUT OFF THE COFFEE MAKERS AND THE SMELL SEEMED TO DISSAPATE. WE TOLD THEM TO ALSO PULL THE GALLEY BREAKERS AS A PRECAUTION. NO ODOR WE ENCOUNTERED AFTERWARDS; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A, ISOLATED FAULT TYPE 10, ODOR COMING FROM COFFEE MAKER 105 FWD GALLEY. REF LP 4290466-2 FOR CORRECTIVE ACTION PER TSM 05-50-00-810-085B. AIRCRAFT OK FOR SERVICE.
